# SDR AWXA9500130

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS IN AFT AND REAR SECTIONS OF AIRCRAFT INOPERATIVE.  REMOVED AND REPLACED RT AND LT AFT BATTERY CHARGER ASSEMBLIES, OPS CHECK NORMAL.  (Z)
